# SDR CALA2014030390506

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 42,729 hours, 17,231 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Condition: Unsecure
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL HANGING OUT OF NR 1 ENG REVERSER SHROUD.  OPENED FAN COWL, ABLE TO MANUALLY EXTEND THE REVERSER ENOUGH TO RE SEAT THE BULB SEAL IN ITS TRACK.  RETRACED REVERSER TO PROPER OPERATING POSITION, HCU IN NORMAL FUNCTION MODE.  FAN COWLING CLOSED & SECURED, OK TO CONTINUE.
